# SDR UALA2012110506341

- Difficulty date: November 2, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 78,965 hours, 22,763 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR SURFACE CORROSION ON UNDER FLOOR ANGLE STATION 325.  AREA MEASURES APPROX 1 INCH BY 1 INCH.  SEE SRM 53-10-51 DETAIL 2 ITEM 4 RBL LINE 50R.  CLEANED UP AREA PER SRM.  REPAIRED AREA WITHIN CLEANUP LIMITS PER SRM 53-00-04 NOTE E.
